# SDR A6WA200940089

- Difficulty date: February 27, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 13,497 hours, 12,571 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB, LT UPPER VISOR IS CRACKED.  VERTICAL STAB, LT UPPER VISOR REPLACED IAW SRM 51-41-04.  (K)
